# SDR DALA2017111408145

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 45,315 hours, 18,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR KNUCKLE KNOCKER INOPERATIVE.  ADJUSTED KNUCKLE KNOCKER AND OPS CHECKED NORMAL.
